# SDR SWAA2023053154418

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 30,288 hours, 14,314 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Split
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO SAN EXPERIENCED FLAP ASYMMETRY WHILE CONFIGURING FOR APPROACH. THE RIGHT FLAP INDICATION DID NOT MOVE AND LEFT INDICATION SPLIT. WE PERFORMED A TRAILING EDGE FLAPS UP LANDING IN LAX.<[01] ON FSCU BITE FOUND FLAP 5 SCEW FAULTED. R&R NO.5 INBOARD FLAP INBOARD SKEW SENSOR PER AMM 27-59-01. OPS OK AT THIS TIME. PERF FSCU BITE PER FIM 27-51 TASK 801. NO FAULTS AT THIS TIME.
